Daniel Loughran
Daniel Loughran
Подтвержден адрес электронной почты в домене bath.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
Singular del Pezzo surfaces that are equivariant compactifications
U Derenthal, D Loughran
arXiv preprint arXiv:0910.2717, 2009
352009
Complete intersections: moduli, Torelli, and good reduction
A Javanpeykar, D Loughran
Mathematische Annalen 368 (3-4), 1191-1225, 2017
292017
Failures of weak approximation in families
M Bright, TD Browning, D Loughran
arXiv preprint arXiv:1506.01817, 2015
262015
Varieties with too many rational points
TD Browning, D Loughran
Mathematische Zeitschrift 285 (3-4), 1249-1267, 2017
212017
Fibrations with few rational points
D Loughran, A Smeets
Geometric and Functional Analysis 26 (5), 1449-1482, 2016
202016
Manin’s conjecture for a singular sextic del Pezzo surface
D Loughran
Journal de théorie des nombres de Bordeaux 22 (3), 675-701, 2010
202010
Rational points of bounded height on general conic bundle surfaces
C Frei, D Loughran, E Sofos
Proceedings of the London Mathematical Society 117 (2), 407-440, 2018
152018
The Hasse norm principle for abelian extensions
C Frei, D Loughran, R Newton
American Journal of Mathematics 140 (6), 1639-1685, 2018
152018
Del Pezzo surfaces over finite fields and their Frobenius traces
B Banwait, F Fité, D Loughran
arXiv preprint arXiv:1606.00300, 2016
142016
Good reduction of Fano threefolds and sextic surfaces
A Javanpeykar, D Loughran
arXiv preprint arXiv:1512.07189, 2015
142015
The moduli of smooth hypersurfaces with level structure
A Javanpeykar, D Loughran
manuscripta mathematica 154 (1-2), 13-22, 2017
132017
Rational points of bounded height and the Weil restriction
D Loughran
Israel Journal of Mathematics 210 (1), 47-79, 2015
132015
Arithmetic hyperbolicity and a stacky Chevalley-Weil theorem
A Javanpeykar, D Loughran
arXiv preprint arXiv:1808.09876, 2018
112018
Equivariant compactifications of two-dimensional algebraic groups
U Derenthal, D Loughran
arXiv preprint arXiv:1212.3518, 2012
112012
Good reduction of algebraic groups and flag varieties
A Javanpeykar, D Loughran
Archiv der Mathematik 104 (2), 133-143, 2015
102015
Sieving rational points on varieties
T Browning, D Loughran
Transactions of the American Mathematical Society 371 (8), 5757-5785, 2019
92019
The number of varieties in a family which contain a rational point
D Loughran
Journal of the European Mathematical Society 20 (10), 2539-2588, 2018
92018
The number of varieties in a family which contain a rational point
D Loughran
arXiv preprint arXiv:1310.6219, 2013
92013
Pseudo-split fibres and arithmetic surjectivity
D Loughran, AN Skorobogatov, A Smeets
arXiv preprint arXiv:1705.10740, 2017
72017
The Hasse principle for lines on del Pezzo surfaces
J Jahnel, D Loughran
International Mathematics Research Notices 2015 (23), 12877-12919, 2015
72015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20